Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY   November 2001 , Volume 27 , Number 2; Page(s) 45 To 63.
 
Paper: 

Topology On Coalgebras

 
 
Author(s):  Nekooei R., Torkzadeh L.
 
* 
 
Abstract: 
To View The Abstract, Please Click On PDF File.
 
Keyword(s): HOPF ALGEBRA AND TOPOLOGY
 
 
International related papers: 
 
Most related Highly related Moderately related Least related
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

NEKOOEI, R., & TORKZADEH, L. (2001). TOPOLOGY ON COALGEBRAS. BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, 27(2), 45-63. https://www.sid.ir/en/journal/ViewPaper.aspx?id=43050



Vancouver: Copy

NEKOOEI R., TORKZADEH L.. TOPOLOGY ON COALGEBRAS. BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY. 2001 [cited 2022January29];27(2):45-63. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=43050



IEEE: Copy

NEKOOEI, R., TORKZADEH, L., 2001. TOPOLOGY ON COALGEBRAS. BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, [online] 27(2), pp.45-63. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=43050.



 
  pdf-File
Persian Abstract Yearly Visit 66
 
 
Latest on Blog
Enter SID Blog